# SDR SIM2008F00000

- Difficulty date: July 8, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N677GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21707
- Part serial: 0118
- Condition: Disintegrated
- Location: Nr 3
- Part time: 15,096 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOT OF SMOKE COMING FROM RT MLG ON LANDING.  THE CREW PUSHED ON THE BRAKES AND LOST APPROX 50 PERCENT OF BRAKING AND THEN CREW RECEIVED A BRAKE DEGRADED MESSAGE ON EICAS.  THE NR 3 BRAKE DISINTEGRATED ON LANDING.  ON POST FLIGHT A LOT OF DEBRIS WAS NOTED ON THE TARMAC LEADING UP TO THE GATE WHICH APPEARED TO BE BRAKE PARTS.  AC REMOVED FROM SERVICE.  C/A REMOVED AND REPLACED NR 3 BRAKE AND TIRE ASSY.  AIRCRAFT RETURNED TO SERVICE.  (K)
